Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 219, NWS Memphis, TN

June 3, 2012Decatur County, Henderson County, Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Jun 3, 2012, 7:09 PM CDT for Decatur County, Henderson County, Tennessee. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2012, 7:09 PM CDT (00:09 UTC)
Expired
Jun 3, 2012, 8:00 PM CDT
In force
51 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Decatur County, TN, Henderson County, TN

What was reported inside it

TimeReportWhereRemark
Jun 3, 7:30 PM CDTTSTM WND DMGParsons, TNA FEW TREES DOWN ON BIBLE HILL ROAD. TIME ESTIMATED BY RADAR.
Jun 3, 7:44 PM CDTHAIL 1.75Bath Springs, TNGOLF BALL SIZED HAIL IN BATH SPRINGS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 7:09 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.2 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2012-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 49 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2012-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
49 J/kg
Mixed-layer CIN
-147 J/kg
Mixed-layer LCL
1811 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

488 
WUUS54 KMEG 040009
SVRMEG
TNC039-077-040100-
/O.NEW.KMEG.SV.W.0219.120604T0009Z-120604T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
709 PM CDT SUN JUN 3 2012

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DECATUR COUNTY IN TENNESSEE...
  CENTRAL HENDERSON COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 800 PM CDT

* AT 709 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM DARDEN TO 8 MILES SOUTHEAST OF
  DECATURVILLE...OR ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
  LEXINGTON TO 22 MILES SOUTHEAST OF NATCHEZ TRACE STATE FOREST...AND
  MOVING EAST AT 20 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DARDEN...
  DECATURVILLE AND PARSONS.

 THIS WARNING ALSO INCLUDES AREAS NEAR PIN OAK LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.

&&

LAT...LON 3540 8799 3555 8843 3569 8838 3572 8803
      3568 8801 3560 8802 3553 8797 3549 8798
      3546 8803 3544 8804 3542 8797 3541 8796
TIME...MOT...LOC 0009Z 261DEG 17KT 3559 8829 3550 8798

$$

BORGHOFF
1 follow-up statement
639 
WWUS54 KMEG 040024
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
724 PM CDT SUN JUN 3 2012

TNC039-077-040100-
/O.CON.KMEG.SV.W.0219.000000T0000Z-120604T0100Z/
DECATUR TN-HENDERSON TN-
724 PM CDT SUN JUN 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR EAST CENTRAL HENDERSON AND SOUTHERN DECATUR COUNTIES...

AT 725 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
GARRETT...OR 11 MILES SOUTHEAST OF NATCHEZ TRACE STATE FOREST...
MOVING EAST AT 25 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DARDEN...
DECATURVILLE...PARSONS...BIBLE HILL...HICKORY FORKS...BUSSELTOWN...
PERRYVILLE...MOUNT TABOR...WILKINSTOWN...BEACON...GARRETT...MOUNT
LEBANON...GUMDALE AND LARGO.

 THIS WARNING ALSO INCLUDES AREAS NEAR PIN OAK LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.

&&

LAT...LON 3540 8799 3555 8832 3569 8824 3572 8803
      3568 8801 3560 8802 3553 8797 3549 8798
      3546 8803 3544 8804 3542 8797 3541 8796
TIME...MOT...LOC 0025Z 281DEG 20KT 3559 8815

$$

BORGHOFF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 6:45 PM CDT, 24 minutes earlier.

Area forecast discussion, Jun 3, 6:45 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
645 PM CDT SUN JUN 3 2012

.DISCUSSION...

UPDATED FOR 00Z AVIATION DISCUSSION

&&

.PREV DISCUSSION... /ISSUED 348 PM CDT SUN JUN 3 2012/

DISCUSSION...FORECAST FOCUS ON CONVECTIVE POTENTIAL THROUGH
TUESDAY.

SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT.

CONVECTIVE TRENDS ARE BEING CLOSELY MONITORED THIS AFTERNOON FOR
POSSIBLE RAPID REDEVELOPMENT OF THUNDERSTORMS OVER NORTHERN
ARKANSAS. MCV INDUCED OUTFLOWS AND THE SYNOPTIC WARM FRONT HAVE
LED TO STRONG DIFFERENTIAL HEATING OVER THIS REGION WITH MID 90S
ACROSS MUCH OF ARKANSAS BENEATH VERY STEEP MID LEVEL LAPSE RATES
ASSOCIATED WITH EML. ALTHOUGH CAPPED...THIS HAS LED TO EXTREMELY
UNSTABLE CONDITIONS TO THE SOUTH OF THE FRONT WITH MLCAPE VALUES
IN EXCESS OF 3500-4000 J/KG AND SBLI VALUES OF -10C. WITH BACKED
FLOW NORTH OF THE BOUNDARY...THE MAGNITUDE OF SHEAR IS GREATER
NORTH BUT INSTABILITY IS CONSIDERABLY LOWER. APPEARS THE BEST
CHANCE FOR STORMS WILL BE ALONG THIS BOUNDARY WHERE INSTABILITY
/UNCAPPED/ AND SHEAR ARE BEST JUXTAPOSED ACROSS NORTHERN
ARKANSAS...WITH THE THREAT FOR VERY LARGE HAIL INITIALLY...
THEN BECOMING A DAMAGING WIND THREAT WITH TIME AS STORMS CONGEAL
INTO A FORWARD PROPAGATING MCS. THIS MCS WOULD THEN RAKE ACROSS
THE NORTHERN AND CENTRAL PORTIONS OF THE MIDSOUTH - NAMELY SERN
MO/NERN AR/WRN TN/FAR NRN MS LATER THIS EVENING AND OVERNIGHT.
RAISED POPS IN THESE AREAS TO 70 PCT.

THE MCS MAY STILL BE ONGOING MONDAY MORNING ACROSS THE EASTERN
AREAS. REMAINING UNCERTAINTY ABOUT TONIGHT/S CONVECTIVE EVOLUTION
AMPLIFIES THE UNCERTAINTY FOR MONDAY. ATTM IT LOOKS LIKE RETURN
FLOW BEHIND THE MORNING MCS SHOULD ALLOW THE ATMOSPHERE TO RECOVER
QUICKLY...WITH STRONG HEATING EXPECTED AND TEMPERATURES RISING
BACK INTO THE 90S. ADDITIONAL SCATTERED DEVELOPMENT IS PROBABLE
THROUGH THE DAY ALONG ANY BOUNDARIES LEFT OVER FROM TONIGHT AND
NEAR THE SYNOPTIC FRONT IN THE PRESENCE OF 3000+ J/KG CAPE. WIND
SHEAR AGAIN IS RATHER WEAK SO MULTICELLULAR CLUSTERS CAPABLE OF
WIND DAMAGE APPEARS TO BE THE MAIN THREAT.

A TROUGH WILL BEGIN TO DIG DOWN THE EAST COAST...FORCING THE
SYNOPTIC FRONT FURTHER SOUTH FOR MONDAY NIGHT AND TUESDAY.
THUS...CONTINUED TO TAPER OFF POPS FROM NORTH TO SOUTH DURING THIS
TIME.

LONG TERM...WEDNESDAY THROUGH SUNDAY.

MODELS REMAIN AT ODDS WITH HOW FAR SOUTH TO TAKE THE FRONT THROUGH
EARLY NEXT WEEK. THE ECMWF IS THE ONLY REMAINING MODEL TO KEEP
MENTIONABLE POPS ACROSS NORTHERN MISSISSIPPI DURING THIS TIME WITH
THE NAM/DGEX/GFS/GEM ALL INDICATING A DRIER NORTHEAST FLOW. SEEMS
THE CONSENSUS WITH SURROUNDING OFFICES WAS TO REMOVE POPS FOR MUCH
OF THE LONG TERM BUT WOULD NOT BE SURPRISED TO SEE THE ECMWF PAN
OUT...ESPECIALLY GIVEN THE TIME OF YEAR.

A LARGE RIDGE LOOKS TO BUILD OVER THE CENTRAL U.S. FOR LATE WEEK
AND NEXT WEEKEND. THIS WILL BRING INCREASING TEMPERATURES THROUGH
AT LEAST SATURDAY...HOWEVER BOTH THE GFS AND ECMWF SHOW INCREASING
TROPICAL MOISTURE BY NEXT SUNDAY WITH LOWER 925 MB TEMPS ADVECTING
WITH IT NORTHWARD INTO MISSISSIPPI. INTRODUCED A SLIGHT CHANCE FOR
STORMS OVER NORTHERN MISSISSIPPI SUNDAY.

BORGHOFF

&&

.AVIATION...

00Z TAF CYCLE

NUMEROUS TSRAS HAVE DEVELOPED OVER THE PAST COUPLE OF HOURS NEAR A
WARM FRONT STRETCHED ACROSS NORTHERN ARKANSAS. EXPECT THESE STORMS
TO CONGEAL INTO AN MCS THAT WILL TRACK ACROSS THE MIDSOUTH THIS
EVENING. ADDED TEMPOS FOR TSRAS AT ALL TAF SITES THIS EVENING. THE
QUESTION THEN BECOMES WHAT HAPPENS LATER TONIGHT. RAPID UPDATE
MODELS STILL SHOW REDEVELOPMENT STARTING AFT 04/08Z ACROSS THE
MIDSOUTH DESPITE THE MCS MOVING THROUGH THIS EVENING. FOR NOW KEPT
THE TEMPOS IN PLACE AT ALL SITES FOR LATER TONIGHT. ATTM NOT
CONFIDENT IN TSRA CHANCES OR TIMING DURING THE DAY ON MONDAY SO
LEFT OUT MENTION FOR NOW THOUGH THIS WILL BE REVISITED. EXPECT
GENERALLY VFR CONDS THROUGH THE PERIOD OUTSIDE OF TSRAS. LIGHT
SOUTH OR VARIABLE WINDS OUTSIDE OF TSRAS OVERNIGHT BECOMING WSW AT
8-10 KTS AFT 04/13Z.

SJM

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  73  91  71  87 /  70  50  40  10
MKL  68  87  64  85 /  70  60  30  10
JBR  70  92  66  87 /  70  50  20  10
TUP  71  89  69  87 /  60  50  50  20

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 3, 3:56 PM CDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
356 PM CDT SUN JUN 3 2012

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-041200-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
356 PM CDT SUN JUN 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
MIDSOUTH. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER
NORTHERN ARKANSAS EARLY THIS EVENING...CONGEAL INTO A THUNDERSTORM
COMPLEX...AND PUSH ACROSS THE MIDSOUTH TONIGHT. DAMAGING WIND IS THE
MAIN THREAT...WITH LARGE HAIL ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS NORTHEAST OF A LINE
FROM JONESBORO...TO MEMPHIS...AND TUPELO ON MONDAY.

ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT AND
TUESDAY MORNING ACROSS NORTHERN MISSISSIPPI.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND AGAIN ON MONDAY.

BORGHOFF

In the hours before

Special weather statement, Jun 3, 2:01 PM CDT, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
201 PM CDT SUN JUN 3 2012

MSZ024-031930-
MONROE MS-
201 PM CDT SUN JUN 3 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 230 PM CDT FOR...

  NORTHEASTERN MONROE COUNTY IN NORTHEAST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 3 MILES NORTH OF AMORY AT 201 PM CDT...
MOVING EAST AT 40 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN MONROE COUNTY...INCLUDING LOCATIONS NEAR AMORY...SHOULD
MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3387 8822 3386 8823 3397 8858 3409 8849
      3409 8839 3405 8820
TIME...MOT...LOC 1901Z 290DEG 34KT 3402 8843

RRH
Special weather statement, Jun 3, 2:20 PM CDT, 4 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
220 PM CDT SUN JUN 3 2012

MSZ017-024-031945-
MONROE MS-ITAWAMBA MS-
220 PM CDT SUN JUN 3 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 245 PM CDT FOR...

  EXTREME SOUTH CENTRAL ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHEASTERN MONROE COUNTY IN NORTHEAST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 12 MILES SOUTH OF SMITHVILLE AT 221 PM
CDT...MOVING EAST AT 25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN ITAWAMBA AND MONROE COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

&&

LAT...LON 3381 8823 3378 8824 3385 8860 3410 8837
      3409 8820
TIME...MOT...LOC 1921Z 280DEG 21KT 3389 8834

RRH
Local storm report, Jun 3, 3:16 PM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
316 PM CDT SUN JUN 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FUNNEL CLOUD     GLEN                    34.87N 88.50W
06/03/2012                   ALCORN             MS   TRAINED SPOTTER

            FUNNEL CLOUDS REPORTED NEAR GLEN AND CORINTH. POSSIBLE
            TORNADO NEAR GLEN.

&&

MRM
Local storm report, Jun 3, 3:59 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
359 PM CDT SUN JUN 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FUNNEL CLOUD     GLEN                    34.87N 88.50W
06/03/2012                   ALCORN             MS   TRAINED SPOTTER

            FUNNEL CLOUDS REPORTED NEAR GLEN AND CORINTH. POSSIBLE
            TORNADO NEAR GLEN.

0130 PM     HAIL             W GLEN                  34.87N 88.50W
06/03/2012  E0.50 INCH       ALCORN             MS   AMATEUR RADIO

            PEA TO 1/2 INCH HAIL REPORTED ON HWY 72 WEST OF GLEN.

&&

MRM
Local storm report, Jun 3, 6:58 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
658 PM CDT SUN JUN 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FUNNEL CLOUD     GLEN                    34.87N 88.50W
06/03/2012                   ALCORN             MS   TRAINED SPOTTER

            FUNNEL CLOUDS REPORTED NEAR GLEN AND CORINTH. POSSIBLE
            TORNADO NEAR GLEN.

0130 PM     HAIL             W GLEN                  34.87N 88.50W
06/03/2012  E0.50 INCH       ALCORN             MS   AMATEUR RADIO

            PEA TO 1/2 INCH HAIL REPORTED ON HWY 72 WEST OF GLEN.

0650 PM     HAIL             1 S SELMER              35.16N 88.59W
06/03/2012  E1.00 INCH       MCNAIRY            TN   TRAINED SPOTTER

            PENNY TO QUARTER SIZED HAIL ON HIGHWAY 45 JUST SOUTH OF
            SELMER

0650 PM     HAIL             1 S SELMER              35.16N 88.59W
06/03/2012  E1.00 INCH       MCNAIRY            TN   TRAINED SPOTTER

            QUARTER SIZED HAIL ON HIGHWAY 142 SOUTH OF SELMER

0650 PM     TSTM WND GST     1 S SELMER              35.16N 88.59W
06/03/2012  E60.00 MPH       MCNAIRY            TN   TRAINED SPOTTER

            WIND GUST 55 TO 60 MPH ON HWY 142 JUST SOUTH OF SELMER.

&&

MRM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:11 PM CDTTornado WarningMEGDecatur, Hardin14 min
Jun 3, 7:34 PM CDTSevere Thunderstorm WarningMEGMcNairy24 min
Jun 3, 7:40 PM CDTFlash Flood WarningMEGDecatur3 hr
Jun 3, 7:42 PM CDTSevere Thunderstorm WarningMEGHardeman, Hardin, McNairy48 min
Jun 3, 7:52 PM CDTSevere Thunderstorm WarningMEGDecatur, Hardin23 min
Jun 3, 7:57 PM CDTSevere Thunderstorm WarningMEGDyer, Gibson, Lake, Obion, Weakley48 min
Jun 3, 8:07 PM CDTTornado WarningMEGDyer, Lauderdale26 min
Jun 3, 8:22 PM CDTSevere Thunderstorm WarningMEGHardin, McNairy38 min
Jun 3, 8:30 PM CDTSevere Thunderstorm WarningMEGCarroll, Dyer, Gibson, Obion, Weakley45 min
Jun 3, 8:32 PM CDTSevere Thunderstorm WarningMEGDyer, Lauderdale43 min
Jun 3, 8:35 PM CDTFlash Flood WarningMEGMcNairy5 hr
Jun 3, 8:39 PM CDTTornado WarningMEGMcNairy36 min
Jun 3, 8:47 PM CDTSevere Thunderstorm WarningMEGLauderdale28 min
Jun 3, 8:54 PM CDTSevere Thunderstorm WarningMEGHardin, McNairy51 min
Jun 3, 8:58 PM CDTTornado WarningMEGHardin, McNairy32 min
Jun 3, 9:13 PM CDTTornado WarningMEGHardin, McNairy13 min
Jun 3, 9:15 PM CDTSevere Thunderstorm WarningMEGLauderdale, Tipton45 min
Jun 3, 9:17 PM CDTSevere Thunderstorm WarningMEGCrockett, Haywood, Lauderdale, Madison43 min
Jun 3, 9:22 PM CDTSevere Thunderstorm WarningMEGHardin68 min
Jun 3, 9:32 PM CDTTornado WarningMEGCrockett, Haywood, Madison28 min
Jun 3, 9:34 PM CDTFlash Flood WarningMEGChester, Crockett, Decatur, Hardeman, Hardin, Haywood and 3 more3 hr
Jun 3, 9:47 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby43 min
Jun 3, 10:06 PM CDTSevere Thunderstorm WarningMEGFayette24 min
Jun 3, 10:20 PM CDTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman, McNairy, Madison40 min
Jun 3, 10:40 PM CDTFlash Flood WarningMEGChester, Decatur, Hardin, Henderson, McNairy3 hr
Jun 3, 10:52 PM CDTSevere Thunderstorm WarningMEGChester, Hardeman, Hardin, McNairy38 min
Jun 3, 11:11 PM CDTSevere Thunderstorm WarningMEGHardin, McNairy49 min
Jun 4, 2:30 AM CDTSevere Thunderstorm WarningMEGFayette, Haywood, Lauderdale, Tipton31 min
Jun 4, 3:08 AM CDTSevere Thunderstorm WarningMEGShelby, Tipton52 min
Jun 4, 3:25 AM CDTSpecial Weather StatementMEGShelby35 min
Jun 4, 3:43 AM CDTSpecial Weather StatementMEGShelby47 min
Jun 4, 4:05 AM CDTSevere Thunderstorm WarningMEGFayette, Shelby40 min
Jun 4, 4:22 AM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, McNairy38 min
Jun 4, 10:19 AM CDTSpecial Weather StatementMEGShelby26 min
Jun 4, 10:22 AM CDTAreal Flood AdvisoryMEGFayette, Shelby83 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.